# SDR 96ZZZX2521

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: 2nd Stg Nozzle
- Part number: 23055438
- Condition: Diaphragm Loose
- Location: Gp Sec
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING FROM ALLISON (NEW) 3-8-96, NOZZLE HAD A DIAPHRAGM MOVEMENT OF .004 INCH.  ACCORDING TO CEB-3188, THE DIAPHRAGM SHOULD HAVE A MAXIMUM MOVEMENT OF .003 INCH.  THIS NOZZLE IS UNACCEPTABLE AND WAS SENT BACK TO ALLISON FOR WARRANTY.  TIGHTENED THE KEY ON THE DIAPHRAGM INNER RING.
